Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 35, NWS Corpus Christi, TX

December 5, 2016Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Dec 5, 2016, 7:33 PM CST for Victoria County, Texas. It took effect at Dec 6, 2016, 9:23 PM CST. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Dec 5, 2016, 7:33 PM CST (01:33 UTC)
In effect from
Dec 6, 2016, 9:23 PM CST
Expired
Dec 8, 2016, 7:54 PM CST
In force
47 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

County Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Victoria (VICT2). The gauge peaked at 22.75 ft at Dec 8, 2016, 4:00 AM CST.

actionminormoderate102012/0612/0712/0812/0912/10
Action stage
12 ft
Minor stage
21 ft
Moderate stage
27 ft
Major stage
29.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

684 
WGUS44 KCRP 060133
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
733 PM CST MON DEC 5 2016

...The National Weather Service in Corpus Christi has issued a Flood 
   Warning for the following river in Texas...

  Guadalupe River At Victoria affecting Victoria County

.Recent heavy rainfall upstream and over the aforementioned 
river basins will result in the river to rise above flood stage 
during the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and predicted rainfall. If actual 
rainfall varies from forecast values, forecast river stages 
will vary accordingly.

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-061933-
/O.NEW.KCRP.FL.W.0035.161207T0600Z-161208T1600Z/
/VICT2.1.ER.161207T0600Z.161207T1200Z.161208T0000Z.NO/
733 PM CST MON DEC 5 2016

The National Weather Service in Corpus Christi has issued a 
* Flood Warning for the Guadalupe River At Victoria.
* from late Tuesday night to Thursday morning...or until the warning 
  is cancelled.
* At  7:15 PM Monday the stage was 13.1 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: The river is expected to rise above flood stage by early
  Wednesday morning and continue to rise to near 21.4 feet by Wednesday
  morning. The river is expected to fall below flood stage by Wednesday
  evening.
* At 21.0 feet Minor lowland flooding occurs, as the flow exceeds the
east bank into low areas of Riverside Park.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Tue  Wed  Thu  Fri  Sat

Guadalupe River
  Victoria             21  13.1 Mon 07 PM  17.8 21.4 19.8 16.6 12.4

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

KW
6 follow-up statements
433 
WGUS84 KCRP 061456
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
856 AM CST TUE DEC 6 2016

...The Flood Warning continues for the following rivers in Texas...

   San Antonio River At Goliad affecting Calhoun...Goliad...Refugio and
   Victoria Counties
   
   Guadalupe River At Victoria affecting Victoria County
   
   Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
   Victoria Counties

.Recent rainfall over the area will raise the rivers above flood
stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-070856-
/O.EXT.KCRP.FL.W.0035.161207T1400Z-161209T0159Z/
/VICT2.1.ER.161207T1400Z.161208T0000Z.161208T0959Z.NO/
856 AM CST TUE DEC 6 2016

...Flood Warning extended until Thursday morning...

The Flood Warning continues for the Guadalupe River At Victoria.
* from Wednesday morning to Thursday morning, or until the warning 
  is cancelled.
* At 8:15 AM Tuesday, the stage was 19.0 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: Rise above flood stage Wednesday morning, cresting near
  21.5 feet Wednesay evening, falling below flood stage Thursday
  morning.
* At 21.0 feet, minor lowland flooding occurs, as the flow exceeds the
  east bank into low areas of Riverside Park.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Victoria             21  19.0 Tue  8 AM  20.9 20.9 16.9 13.2 10.3

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

TXC057-391-469-070856-
/O.EXT.KCRP.FL.W.0033.161206T1917Z-000000T0000Z/
/DUPT2.2.ER.161206T1917Z.161208T1800Z.000000T0000Z.NO/
856 AM CST TUE DEC 6 2016

The Flood Warning continues for the Guadalupe River Near Bloomington.
* from this afternoon until further notice, or until the warning is 
  cancelled.
* At 8 AM Tuesday the stage was 18.8 feet.
* Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage this afternoon, cresting near
  24.4 feet by Thursday evening, remaining above flood stage through
  the weekend.
* At 24.0 feet, moderate lowland flooding occurs, with the river 
  reaching well into the flood plain. Any oil tank batteries, pump 
  jacks, and secondary roads near the river may be flooded.
  
&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  18.8 Tue  8 AM  22.8 24.3 24.0 22.8 21.3

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

TXC057-175-391-469-070856-
/O.EXT.KCRP.FL.W.0034.161207T0100Z-161210T1210Z/
/GLIT2.1.ER.161207T0100Z.161208T1800Z.161209T2010Z.NO/
856 AM CST TUE DEC 6 2016

The Flood Warning continues for the San Antonio River At Goliad.
* from Tuesday evening to Friday afternoon, or until the warning is 
  cancelled.
* At 8 AM Tuesday, the stage was 21.5 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast: Rise above flood stage this evening, cresting near 29.2
  feet by Thursday early afternoon, falling below flood stage Friday
  afternoon.
* At 30.0 feet, moderate lowland flooding occurs, covering much of 
  camping area at Goliad State Park.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

San Antonio River
  Goliad               25  21.5 Tue  8 AM  27.0 29.1 26.6 18.8 10.0

&&

LAT...LON 2871 9772 2878 9762 2855 9690 2848 9692
      2863 9759                       

$$
806 
WGUS84 KCRP 070156
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
756 PM CST TUE DEC 6 2016

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-071956-
/O.EXT.KCRP.FL.W.0035.161207T0323Z-161209T2305Z/
/VICT2.1.ER.161207T0323Z.161208T1200Z.161209T0705Z.NO/
756 PM CST TUE DEC 6 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for the Guadalupe River At Victoria.
* until Friday afternoon...or until the warning is cancelled.
* At 6:15 PM Tuesday the stage was 20.8 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: Rise above flood stage by tonight and continue to rise 
  to near 22.8 feet by Thursday morning. The river will fall below 
  flood stage by early Friday morning.
* At 23.0 feet Minor lowland flooding occurs. Fox's Bend in Riverside
  Park is inaccessible, and the Riverside Boat Ramp parking area is 
  affected by flood waters.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Victoria             21  20.8 Tue 06 PM  21.4 22.8 20.1 15.3 12.0

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

TXC057-391-469-071955-
/O.CON.KCRP.FL.W.0033.000000T0000Z-000000T0000Z/
/DUPT2.2.ER.161206T1736Z.161209T1200Z.000000T0000Z.NO/
756 PM CST TUE DEC 6 2016

The Flood Warning continues for the Guadalupe River Near Bloomington.
* until further notice...or until the warning is cancelled.
* At 6:00 PM Tuesday the stage was 21.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 24.9 feet Friday 
  morning then begin falling.
* At 24.0 feet Moderate lowland flooding occurs, with the river 
  reaching well into the flood plain. Any oil tank batteries, pump 
  jacks, and secondary roads near the river may be flooded.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  21.6 Tue 06 PM  23.5 24.5 24.9 24.4 22.5

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

95/TJC
839 
WGUS84 KCRP 071425
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
825 AM CST WED DEC 7 2016

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County
  
  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall upstream and over the area will keep the aforementioned 
 rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-080825-
/O.EXT.KCRP.FL.W.0035.000000T0000Z-161209T2132Z/
/VICT2.1.ER.161207T0330Z.161208T1200Z.161209T0532Z.NO/
825 AM CST WED DEC 7 2016

The Flood Warning continues for the Guadalupe River At Victoria.
* until Friday afternoon...or until the warning is cancelled.
* At  7:15 AM Wednesday the stage was 21.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: The river will continue rising to near 23.0 feet by 
  Thursday morning. The river will then begin to fall and is expected
  to go below flood stage by late Thursday evening.
* At 23.0 feet Minor lowland flooding occurs. Fox's Bend in Riverside
Park is inaccessible, and the Riverside Boat Ramp parking area is 
affected by flood waters.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Victoria             21  21.4 Wed 07 AM  23.0 19.5 13.8 10.8  9.8

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

TXC057-391-469-080825-
/O.EXT.KCRP.FL.W.0033.000000T0000Z-161212T1730Z/
/DUPT2.2.ER.161206T1736Z.161209T1200Z.161212T0130Z.NO/
825 AM CST WED DEC 7 2016

The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Monday morning...or until the warning is cancelled.
* At  8:00 AM Wednesday the stage was 22.9 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 24.9 feet by 
  Friday morning. The river will then begin to fall and is expected
  to go below flood stage by Sunday evening.
* At 24.0 feet Moderate lowland flooding occurs, with the river 
reaching well into the flood plain. Any oil tank batteries, pump 
jacks, and secondary roads near the river may be flooded.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  22.9 Wed 08 AM  24.4 24.9 24.2 21.7 18.9

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

92
028 
WGUS84 KCRP 080155
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 PM CST WED DEC 7 2016

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County
  
  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-081955-
/O.EXT.KCRP.FL.W.0035.000000T0000Z-161210T0000Z/
/VICT2.1.ER.161207T0330Z.161208T1200Z.161209T0800Z.NO/
755 PM CST WED DEC 7 2016

...Flood Warning extended until Friday evening...The Flood Warning 
continues for the Guadalupe River At Victoria.
* until Friday evening...or until the warning is cancelled.
* At 7:15 PM Wednesday the stage was 22.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: The river will continue rising to near 22.7 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Friday morning.
* At 22.5 feet Minor lowland flooding occurs. Fox's Bend in Riverside
  Park becomes inaccessible, and the Riverside Boat Ramp parking area 
  is affected by flood waters.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Victoria             21  22.3 Wed 07 PM  22.7 20.2 14.2 11.0 10.0

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

TXC057-391-469-081955-
/O.EXT.KCRP.FL.W.0033.000000T0000Z-161212T1600Z/
/DUPT2.2.ER.161206T1736Z.161209T1200Z.161212T0000Z.NO/
755 PM CST WED DEC 7 2016

The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Monday morning...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was 23.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 24.8 feet by 
  Friday morning. The river will fall below flood stage Sunday 
  evening.
* At 24.0 feet Moderate lowland flooding occurs, with the river 
  reaching well into the flood plain. Any oil tank batteries, pump 
  jacks, and secondary roads near the river may be flooded.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  23.6 Wed 07 PM  24.3 24.8 24.2 21.6 18.7

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

95/TJC
843 
WGUS84 KCRP 081416
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
816 AM CST THU DEC 8 2016

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River At Victoria affecting Victoria County
  
  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall upstream and over the area will keep the aforementioned 
 rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-090816-
/O.EXT.KCRP.FL.W.0035.000000T0000Z-161209T2303Z/
/VICT2.1.ER.161207T0330Z.161208T1030Z.161209T0703Z.NO/
816 AM CST THU DEC 8 2016

The Flood Warning continues for the Guadalupe River At Victoria.
* until Friday afternoon...or until the warning is cancelled.
* At  7:15 AM Thursday the stage was 22.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast: The river has crested overnight and will continue to fall to
  below flood stage by Friday after midnight.
* At 22.5 feet Minor lowland flooding occurs. Fox's Bend in Riverside
Park becomes inaccessible, and the Riverside Boat Ramp parking area 
is affected by flood waters.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Victoria             21  22.6 Thu 07 AM  19.6 13.0 10.1  9.4  9.1

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

TXC057-391-469-090816-
/O.EXT.KCRP.FL.W.0033.000000T0000Z-161212T1515Z/
/DUPT2.2.ER.161206T1736Z.161209T1200Z.161211T2315Z.NO/
816 AM CST THU DEC 8 2016

The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Monday morning...or until the warning is cancelled.
* At  7:00 AM Thursday the stage was 24.7 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 25.1 feet by 
  Friday morning. The river will then begin to fall and go below
  flood stage Sunday afternoon.
* At 26.0 feet Irrigation and oil well pumps, tank batteries, and 
equipment in the lower flood plain below Victoria flood. Livestock 
are cut off, may have to be fed by boat, and could drown. Homes 
downstream above Highway 35 on the left bank are cut off.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Bloomington          20  24.7 Thu 07 AM  25.1 24.3 21.5 18.7 17.6

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

92
546 
WGUS84 KCRP 090154
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
754 PM CST THU DEC 8 2016

...The Flood Warning is cancelled for the following river in 
   Texas...

   Guadalupe River At Victoria affecting Victoria County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC469-090224-
/O.CAN.KCRP.FL.W.0035.000000T0000Z-161209T2303Z/
/VICT2.1.ER.161207T0330Z.161208T1030Z.161209T0019Z.NO/
754 PM CST THU DEC 8 2016

The Flood Warning is cancelled for the Guadalupe River At Victoria.
* At 7:15 PM Thursday, the stage was 20.8 feet.
* No flooding is forecast.
* Fell below flood stage at 6:19 PM Thursday.
* Flood stage is 21.0 feet.
* Forecast: The river will continue a slow fall, dropping below
  caution stage of 12.0 feet Saturday morning.
* At 21.0 feet, minor lowland flooding occurs, as the flow exceeds the
  east bank into low areas of Riverside Park.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Victoria             21  20.8 Thu 07 PM  17.6 11.7  9.1  8.6  8.6     

&&

LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
      2869 9704 2881 9707             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Dec 5, 6:55 PM CST, 38 minutes earlier.

Area forecast discussion, Dec 5, 6:55 PM CST, 38 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
655 PM CST Mon Dec 5 2016

.DISCUSSION...

Update for 00Z aviation cycle.

&&

.AVIATION...

Tonight...Mostly VFR. Expecting some ground fog to develop which
may become thick/deep enough for MVFR/IFR restrictions after
midnight. Light northerly winds are expected to shift more
southwesterly late tonight. Medium to high confidence.

Tuesday...VFR. Expecting clear skies with light west-southwest
winds. High confidence.

&&

.PREVIOUS DISCUSSION... /Issued 301 PM CST Mon Dec 5 2016/

SHORT TERM (Tonight through Tuesday night)...

Dry air intrusion is gradually taking over across the region as
the weakening upper low over central Texas continues to move to
the northeast. Expect clear skies will push through the Victoria
Crossroads region early this evening. With light winds and high
boundary layer moisture due to wet ground from recent rains, will
show patchy fog forming over the inland areas around midnight with
possible areas of fog over the inland coastal plains along the
axis of higher rains overnight. Southwest to west winds and clear
skies are expected for Tuesday underneath broadly zonal upper
level flow. There is a weak short wave trough moving out of the
southern Rockies into the southern high plains Tuesday evening.
This will lead to a minor push in cool air mass over north central
Texas to send a weak cold front into the area that will reach the
Victoria Crossroads by late Tuesday afternoon and be through the
area by Tuesday evening. Lowered max temps for northeast areas on
Tuesday and across the board for Tuesday night. Isentropic lift
will increase from the south late for an increase in cloud cover
over the southern Coastal Bend by daybreak Wednesday.

LONG TERM (Wednesday through Monday)...

Models are bringing another shallow cold front into the region that
by Wednesday, H925 temperatures cool 3-4C which should drop
temperatures down into the mid to upper 60s across South Texas. A
stronger front will then push through the region late Wednesday
night into early Thursday morning. This will bring much colder and
drier conditions to the region. Moisture ahead and along the front
remain rather limited with max PWATs around 1.2 inches, mainly
confined to the lower levels. Despite this, isolated to scattered
showers will be possible ahead and along the front. A tight gradient
forms behind the front that winds will become breezy to windy over
land, especially across the Coastal Bend, while strong offshore flow
over the waters will lead to winds increasing to almost gale force.
If trends continue, a Gale Watch may be needed. Strong offshore flow
will gradually diminish through Friday as the surface high slides to
the east. Onshore flow will return by Saturday. For temperatures,
with the strong front, strong CAA will lead to daytime highs
Thursday and Friday to range in the 40s to 50s. Overnight lows are
expected to be the coldest for Thursday night, dropping into the 30s
across much of South Texas, possibly dropping to near freezing
across the northern tier from Cotulla to Three Rivers to Victoria.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    51  75  51  67  50  /   0   0   0  10  30
Victoria          47  70  46  65  46  /  10   0   0  10  30
Laredo            48  76  50  68  47  /   0   0   0  10  10
Alice             48  77  47  66  48  /   0   0   0  10  20
Rockport          54  74  51  67  51  /  10   0   0  10  30
Cotulla           46  72  46  65  45  /   0   0   0  10  10
Kingsville        49  77  50  69  49  /   0   0   0  10  30
Navy Corpus       53  73  55  69  53  /   0   0   0  10  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

GH/77...AVIATION
Hazardous weather outlook, Dec 5, 5:06 AM CST, 14 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
506 AM CST MON DEC 5 2016

TXZ229>234-239>247-061200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
506 AM CST MON DEC 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NEAR FREEZING CONDITIONS ARE POSSIBLE EARLY FRIDAY MORNING OVER THE
NORTHERN SECTIONS OF SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-061200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
506 AM CST MON DEC 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING OVER
THE GULF WATERS...AND END THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND
THURSDAY...ALONG WITH GALE FORCE WIND GUSTS...BEHIND A STRONG COLD
FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 2:56 AM CSTGale WatchCRP36 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.